Authors: Li, Songxiao
Stević, Stevo 
Title: Some new characterizations of the Bloch space
Journal: Journal of Inequalities and Applications
Volume: 2014
Issue: 1
Issue Date: 26-Dec-2014
Rank: M21
ISSN: 1029-242X
DOI: 10.1186/1029-242X-2014-459
Abstract: 
We obtain some new characterizations for the Bloch space on the open unit disk in the complex plane ℂ and the open unit ball of [InlineEquation not available: see fulltext.]. MSC:32A18.
Keywords: Bloch space | unit ball | unit disk
Publisher: Springer Link
Project: Department of Education of Guangdong Province (No. 2013KJCX0170)
NSF of Guangdong, China (S2013010011978)

Show full item record

Page view(s)

10
checked on Nov 28, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.